dePackh, David C. (1947) A Resistor Network for the Approximate Solution of the Laplace Equation. Review of Scientific Instruments, 18 (10). 798-799 doi:10.1063/1.1740848
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | A Resistor Network for the Approximate Solution of the Laplace Equation | ||
Journal | Review of Scientific Instruments | ||
Authors | dePackh, David C. | Author | |
Year | 1947 (October) | Volume | 18 |
Issue | 10 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1740848 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 4782051 | Long-form Identifier | mindat:1:5:4782051:9 |
GUID | 0 | ||
Full Reference | dePackh, David C. (1947) A Resistor Network for the Approximate Solution of the Laplace Equation. Review of Scientific Instruments, 18 (10). 798-799 doi:10.1063/1.1740848 | ||
Plain Text | dePackh, David C. (1947) A Resistor Network for the Approximate Solution of the Laplace Equation. Review of Scientific Instruments, 18 (10). 798-799 doi:10.1063/1.1740848 | ||
In | (1947, October) Review of Scientific Instruments Vol. 18 (10) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |